# SDR R61A20080043

- Difficulty date: November 17, 2008
- Submitted: November 20, 2008
- Operation: Air carrier
- Aircraft: N829MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000049
- Aircraft time: 8,241 hours, 6,062 cycles
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 1702885C
- Part serial: 0520
- Condition: Malfunctioned
- Location: Le Slat
- Part time: 8,241 hours, 6,062 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ON APPROACH CREW REPORTED A SLAT/FLAP FAIL MESSAGE ON EICAS.  CREW DECLARED AN EMERGENCY  AND LANDED WITHOUT INCIDENT.  MAINTENANCE WAS DISPATCHED TROUBLESHOT. REMOVED AND REPLACED THE NR  5 SLAT ACTUATOR COMPLETED OPERATIONAL CHECK OF THE SYSTEM, OPERATIONAL CHECK GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.
